# SDR ASOA2018071844038

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 32,169 hours, 19,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001761
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - FLIGHT 4011, THE CREW REPORTED THAT THE EMERGENCY LIGHT BUTTON ON THE FA PANEL WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FA CONTROL MODULE, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
